Alert archive / Oklahoma / River Flood Warnings in 2008
River Flood Warning 28, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Mar 31, 2008, 6:49 AM CDT for Pawnee County, Oklahoma. It took effect at Mar 31, 2008, 6:57 AM CDT. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Mar 31, 2008, 6:49 AM CDT (11:49 UTC)
- In effect from
- Mar 31, 2008, 6:57 AM CDT
- Expired
- Apr 1, 2008, 7:53 AM CDT
- In force
- 25 hr
- Issued by
- NWS Tulsa, OK
- Flood severity
- Minor
County Pawnee County, OK
The radar
The Tulsa radar (KINX), 103 km from the middle of the area, began a volume at 11:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Black Bear Creek at Pawnee (PAWO2).
- Action stage
- 17 ft
- Minor stage
- 17 ft
- Moderate stage
- 21 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07153000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS44 KTSA 311149 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 649 AM CDT MON MAR 31 2008 ...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OKLAHOMA... BLACK BEAR CREEK AT PAWNEE AFFECTING PAWNEE COUNTY. OKC117-311949- /O.NEW.KTSA.FL.W.0028.080331T1157Z-080401T0527Z/ /PAWO2.1.ER.080331T1157Z.080331T1800Z.080331T2327Z.NO/ 649 AM CDT MON MAR 31 2008 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE BLACK BEAR CREEK AT PAWNEE. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 630 AM MONDAY THE STAGE WAS 15.64 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * FORECAST...THE BLACK BEAR CREEK AT PAWNEE IS EXPECTED TO RISE ABOVE FLOOD STAGE THIS MORNING AND CONTINUE TO RISE TO NEAR 19.0 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING. * IMPACT...AT 19.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR. THE PAWNEE COUNTY FAIRGROUNDS AND SOME ACCESS ROADS WILL BEGIN TO FLOOD. $$
5 follow-up statements
000 WGUS84 KTSA 311353 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 853 AM CDT MON MAR 31 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... BLACK BEAR CREEK AT PAWNEE AFFECTING PAWNEE COUNTY. OKC117-312153- /O.EXT.KTSA.FL.W.0028.000000T0000Z-080401T1312Z/ /PAWO2.1.ER.080331T1158Z.080331T1800Z.080401T0712Z.NO/ 853 AM CDT MON MAR 31 2008 ...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE BLACK BEAR CREEK AT PAWNEE. * UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 830 AM MONDAY THE STAGE WAS 19.27 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * FORECAST...THE BLACK BEAR CREEK AT PAWNEE WILL CONTINUE RISING TO NEAR 20.9 FEET THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY BEFORE DAWN. * IMPACT...AT 21.0 FEET...MODERATE AGRICULTURAL FLOODING WILL OCCUR. THE PAWNEE COUNTY FAIRGROUNDS WILL BE FLOODED. THE ACCESS ROAD TO THE PAWNEE INDIAN AGENCY AND HOSPITAL WILL BECOME IMPASSABLE. $$
000 WGUS84 KTSA 311905 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 205 PM CDT MON MAR 31 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... BLACK BEAR CREEK AT PAWNEE AFFECTING PAWNEE COUNTY. OKC117-010305- /O.EXT.KTSA.FL.W.0028.000000T0000Z-080401T1552Z/ /PAWO2.1.ER.080331T1158Z.080331T1630Z.080401T0952Z.NO/ 205 PM CDT MON MAR 31 2008 ...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE BLACK BEAR CREEK AT PAWNEE. * UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 130 PM MONDAY THE STAGE WAS 20.42 FEET. * MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FLOOD STAGE IS 17.0 FEET. * FORECAST...THE BLACK BEAR CREEK AT PAWNEE WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY EARLY TUESDAY MORNING. * IMPACT...AT 19.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR. THE PAWNEE COUNTY FAIRGROUNDS AND SOME ACCESS ROADS WILL BEGIN TO FLOOD. $$
000 WGUS84 KTSA 010144 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 844 PM CDT MON MAR 31 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OKLAHOMA... BIRD CREEK AT AVANT AFFECTING OSAGE COUNTY. ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... BLACK BEAR CREEK AT PAWNEE AFFECTING PAWNEE COUNTY. ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA.. POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. OKC079-010944- /O.CON.KTSA.FL.W.0027.000000T0000Z-080403T2100Z/ /PANO2.2.ER.080331T0328Z.080401T1800Z.080403T1500Z.NO/ 844 PM CDT MON MAR 31 2008 THE FLOOD WARNING CONTINUES FOR THE POTEAU RIVER NEAR PANAMA. * UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 800 PM MONDAY THE STAGE WAS 31.12 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 29.0 FEET. * FORECAST...THE POTEAU RIVER NEAR PANAMA WILL CONTINUE RISING TO NEAR 34.0 FEET EARLY TUESDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE LATE THURSDAY MORNING. * IMPACT...AT 33.0 FEET...MODERATE FLOODING OF AGRICULTURAL LANDS WILL OCCUR BETWEEN SHADY POINT TO ARKOMA. WILLIAMS ROAD EAST OF PANAMA AND SOME LOCAL FARM ROADS WILL BE FLOODED. $$ OKC117-010944- /O.EXT.KTSA.FL.W.0028.000000T0000Z-080402T0500Z/ /PAWO2.1.ER.080331T1158Z.080331T1630Z.080401T2300Z.NO/ 844 PM CDT MON MAR 31 2008 ...FLOOD WARNING EXTENDED UNTIL LATE TUESDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE BLACK BEAR CREEK AT PAWNEE. * UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 830 PM MONDAY THE STAGE WAS 19.99 FEET. * MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FLOOD STAGE IS 17.0 FEET. * FORECAST...THE BLACK BEAR CREEK AT PAWNEE WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY TUESDAY EVENING. * IMPACT...AT 19.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR. THE PAWNEE COUNTY FAIRGROUNDS AND SOME ACCESS ROADS WILL BEGIN TO FLOOD. $$ OKC113-010214- /O.CAN.KTSA.FL.W.0030.000000T0000Z-080401T0600Z/ /AVTO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 844 PM CDT MON MAR 31 2008 THE FLOOD WARNING IS CANCELLED FOR THE BIRD CREEK AT AVANT. * AT 800 PM MONDAY THE STAGE WAS 11.93 FEET. * FLOOD STAGE IS 17.0 FEET. * FORECAST...THE BIRD CREEK AT AVANT CRESTED BELOW FLOOD STAGE AT 16.0 FEET. THE RIVER WILL REMAIN BELOW FLOOD STAGE. $$
000 WGUS84 KTSA 010749 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 249 AM CDT TUE APR 01 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... BLACK BEAR CREEK AT PAWNEE AFFECTING PAWNEE COUNTY. OKC117-011549- /O.EXT.KTSA.FL.W.0028.000000T0000Z-080401T1832Z/ /PAWO2.1.ER.080331T1158Z.080331T1630Z.080401T1232Z.NO/ 249 AM CDT TUE APR 01 2008 THE FLOOD WARNING CONTINUES FOR THE BLACK BEAR CREEK AT PAWNEE. * UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 230 AM TUESDAY THE STAGE WAS 18.62 FEET. * MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FLOOD STAGE IS 17.0 FEET. * FORECAST...THE BLACK BEAR CREEK AT PAWNEE WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY THIS MORNING. * IMPACT...AT 17.0 FEET...MINOR FARM AND RANCHLAND FLOODING WILL OCCUR. $$
000 WGUS84 KTSA 011253 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 753 AM CDT TUE APR 01 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OKLAHOMA... BLACK BEAR CREEK AT PAWNEE AFFECTING PAWNEE COUNTY. OKC117-011323- /O.CAN.KTSA.FL.W.0028.000000T0000Z-080401T1832Z/ /PAWO2.1.ER.080331T1158Z.080331T1630Z.080401T1023Z.NO/ 753 AM CDT TUE APR 01 2008 THE FLOOD WARNING IS CANCELLED FOR THE BLACK BEAR CREEK AT PAWNEE. * AT 730 AM TUESDAY THE STAGE WAS 14.59 FEET. * THE RIVER FELL BELOW FLOOD STAGE EARLY THIS MORNING. * FLOOD STAGE IS 17.0 FEET. * FORECAST...THE BLACK BEAR CREEK AT PAWNEE WILL CONTINUE FALLING AND REMAIN BELOW FLOOD STAGE. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Mar 31, 4:04 AM CDT, 2 hours 45 minutes earlier.
Area forecast discussion, Mar 31, 4:04 AM CDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
404 AM CDT MON MAR 31 2008
.DISCUSSION...
A WELL ADVERTISED VERY ACTIVE WEATHER DAY IS ON TAP FOR THE FORECAST
AREA TODAY. CURRENTLY... LONG-LIVED SEVERE SUPERCELLS HAVE
TRAVELED ACROSS CENTRAL OKLAHOMA AND ARE ENTERING OSAGE...
PAWNEE... AND CREEK COUNTIES. THIS ACTIVITY WILL CLEAR THE AREA IN
THE NEXT COUPLE OF HOURS. ALL ATTENTION THEN TURNS TO THIS
AFTERNOON.
A POTENT UPPER TROUGH WILL TRAVERSE THE PLAINS TODAY... WITH ASSOCIATED
SURFACE FEATURES FOCUSING MUCH OF THE SEVERE WEATHER THREAT SQUARELY
ON THE TSA FORECAST AREA.
A VERY MOIST AND UNSTABLE AIRMASS WILL RESIDE ACROSS THE REGION
SOUTH OF AN APPROACHING COLD FRONT AND EAST OF A DRYLINE. FAIRLY STRONG
AFTERNOON SURFACE HEATING... A MID LEVEL JET STREAK TRAVERSING THE
REGION... COMBINED WITH A SURFACE LOW TRACKING FROM SOUTHERN KANSAS
NORTH-EASTWARD WILL SET THE STAGE FOR SEVERE STORMS TO DEVELOP
ACROSS OUR AREA. THIS WILL LIKELY BE IN THE FORM OF DISCREET
SUPERCELLS. IN ADDITION... A SECONDARY SURFACE LOW DEVELOPING TO OUR
SOUTHWEST WILL CAUSE LOW LEVEL WINDS TO BACK... ELEVATING THE THREAT
FOR TORNADOES.
IN ADDITION... THERE WILL LIKELY BE WIDESPREAD HEAVY RAINFALL WITH
THE THREAT FOR FLASH FLOODING... ESPECIALLY ACROSS SOUTHEAST
OKLAHOMA AND WEST CENTRAL ARKANSAS... WHERE 2 TO 3 INCHES OF RAIN
FELL YESTERDAY. A FLASH FLOOD WATCH WILL BE FORTHCOMING FOR THAT
AREA.
THE FRONT WILL MOVE THROUGH THE REGION THIS EVENING... LIKELY PROVIDING
THE FOCUS FOR A SEVERE SQUALL LINE AS IT PASSES. PLEASE REFER TO OUR
LATEST HAZARDOUS WEATHER OUTLOOK AND SHORT TERM FORECAST PRODUCTS FOR THE
LATEST INFORMATION AS THIS WEATHER EVENT DEVELOPS TODAY.
IN THE WAKE OF THIS SYSTEM... CALM WEATHER WILL PREVAIL FOR A COUPLE
OF DAYS. BY LATE WEDNESDAY INTO THURSDAY... ANOTHER POTENT UPPER
TROUGH WILL TRAVERSE THE SOUTHERN PLAINS. AT THE MOMENT... THIS
SYSTEM IS PROGGED TO HAVE ITS SIGHTS SET ON OUR AREA AND COULD VERY
WELL PROVIDE ANOTHER ROUND OF SEVERE WEATHER FOR THE REGION. STAY
TUNED... MID-WEEK FORECASTS WILL BE UPDATED AS NEW INFORMATION
BECOMES AVAILABLE.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 74 43 58 40 / 80 40 0 10
FSM 72 51 62 42 / 90 70 10 10
MLC 74 49 62 45 / 90 50 0 10
BVO 74 40 62 39 / 80 30 0 10
FYV 69 45 57 39 / 90 70 0 10
BYV 68 43 57 36 / 90 70 0 10
MKO 72 46 58 42 / 90 50 0 10
MIO 69 40 57 38 / 90 40 0 10
F10 73 47 59 43 / 80 40 0 10
HHW 75 62 66 50 / 70 50 10 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH FROM 1 PM MONDAY TO 7 AM TUESDAY FOR OKZ049-
OKZ053-OKZ072-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH FROM 1 PM MONDAY TO 7 AM TUESDAY FOR ARZ001-
ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...07
LONG TERM....06
BASHazardous weather outlook, Mar 31, 5:34 AM CDT, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED TIME NATIONAL WEATHER SERVICE TULSA OK 534 AM CDT MON MAR 31 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-011000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 534 AM CDT MON MAR 31 2008 ...SEVERE WEATHER LIKELY TODAY... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...ENTIRE AREA. FLASH FLOOD. RISK...ELEVATED. AREA...ALL OF EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS. HEAVY RAIN. RISK...ELEVATED. AREA...ALL OF EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...ENTIRE AREA. DISCUSSION... A POTENT UPPER TROUGH WILL TRAVERSE THE CENTRAL PLAINS TODAY. AN ASSOCIATED STRONG MID LEVEL JET WILL SERVE TO ENHANCE LIFT ACROSS THE REGION. AT THE SURFACE... A WARM... MOIST... AND UNSTABLE AIR MASS... EXACERBATED BY GOOD AFTERNOON HEATING... WILL RESIDE ACROSS EASTERN OKLAHOMA AND WESTERN ARKANSAS. AN APPROACHING COLD FRONT TO OUR NORTH AND A DRYLINE TO OUR WEST WILL SET THE STAGE FOR WIDESPREAD SEVERE WEATHER TODAY. THE FIRST ROUND IS ALREADY ONGOING THIS MORNING... GENERALLY NORTH OF INTERSTATE 44. THIS IS THE REMNANT COMPLEX FROM OVERNIGHT SUPERCELLS INITIATED SUNDAY EVENING IN CENTRAL OKLAHOMA. THIS SEVERE CONVECTION WILL EXIT THE REGION LATER THIS MORNING. THE MAIN EVENT WILL BE LATER THIS AFTERNOON AND EVENING... AS DISCREET SUPERCELLS DEVELOP ACROSS THE AREA. WITH A SURFACE LOW DEVELOPING TO OUR SOUTHWEST... LOW LEVEL WINDS WILL TEND TO BACK TO THE SOUTHEAST WHICH WILL TRANSLATE TO AN ENHANCED TORNADO THREAT ALONG WITH VERY LARGE HAIL. THIS WILL ALSO PRODUCE A THREAT FOR VERY HEAVY RAINFALL. AREAS IN SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS THAT RECEIVED EXCESSIVE RAINFALL YESTERDAY WILL BE AT A PARTICULAR RISK FOR FLASH FLOODING TODAY. THE SEVERE WEATHER MODE WILL EVOLVE INTO MORE OF A LINEAR SQUALL LINE THREAT THIS EVENING AS THE COLD FRONT MOVES SOUTHWARD THROUGH THE REGION. LARGE HAIL WILL REMAIN A THREAT... ALONG WITH DAMAGING STRAIGHT LINE WINDS AND HEAVY RAINFALL. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION LIKELY NEEDED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TUESDAY...HIGH WIND POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. SATURDAY...NO HAZARDS. SUNDAY...NO HAZARDS. EXTENDED DISCUSSION... AFTER A BRIEF RESPITE... ANOTHER POTENT UPPER TROUGH WILL APPROACH THE REGION LATE WEDNESDAY INTO THURSDAY. CURRENTLY... ANOTHER ROUND OF SEVERE WEATHER APPEARS TO BE WITHIN THE REALM OF POSSIBILITY AS A COLD FRONT IS PROGGED TO ENCROACH ON A MOIST AND UNSTABLE AIRMASS. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY MANAGERS SHOULD CLOSELY MONITOR FORECASTS FOR THE LATEST INFORMATION REGARDING THIS NEXT POSSIBLE SEVERE WEATHER EVENT. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Local storm report, Mar 31, 4:36 AM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
436 AM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 AM HAIL 2 S PAWNEE 36.31N 96.80W
03/31/2008 E2.50 INCH PAWNEE OK FIRE DEPT/RESCUE
RELAYED BY PAWNEE FIRE DEPT.
&&
BASLocal storm report, Mar 31, 5:39 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
539 AM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 AM HAIL 4 N HOMINY 36.47N 96.39W
03/31/2008 E0.75 INCH OSAGE OK TRAINED SPOTTER
&&
BASThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 3:33 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 57 min |
| Mar 31, 3:54 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 66 min |
| Mar 31, 3:56 AM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Choctaw, Craig, Delaware, Haskell and 10 more | 19 hr |
| Mar 31, 4:24 AM CDT | Flash Flood Warning | TSA | Pawnee | 4 hr |
| Mar 31, 4:28 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 62 min |
| Mar 31, 4:50 AM CDT | Flash Flood Warning | TSA | Osage, Pawnee | 4 hr |
| Mar 31, 4:52 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 53 min |
| Mar 31, 5:22 AM CDT | Tornado Warning | TSA | Osage, Pawnee | 38 min |
| Mar 31, 5:29 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 46 min |
| Mar 31, 5:49 AM CDT | Tornado Warning | TSA | Osage | 41 min |
| Mar 31, 6:06 AM CDT | Tornado Warning | TSA | Osage, Washington | 39 min |
| Mar 31, 6:08 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Tulsa | 37 min |
| Mar 31, 6:15 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 45 min |
| Mar 31, 6:21 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers | 54 min |
| Mar 31, 6:45 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 45 min |
| Mar 31, 6:58 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Rogers | 62 min |
| Mar 31, 7:14 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers | 31 min |
| Mar 31, 7:30 AM CDT | Tornado Warning | TSA | Rogers, Washington | 30 min |
| Mar 31, 7:31 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 44 min |
| Mar 31, 7:33 AM CDT | Flash Flood Warning | TSA | Craig, Nowata, Osage, Ottawa, Rogers, Washington | 3 hr |
| Mar 31, 7:43 AM CDT | Special Weather Statement | TSA | Ottawa | 47 min |
| Mar 31, 7:57 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 53 min |
| Mar 31, 7:58 AM CDT | Severe Thunderstorm Warning | TSA | Rogers | 33 min |
| Mar 31, 8:03 AM CDT | Special Weather Statement | TSA | Washington | 57 min |
| Mar 31, 8:14 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 61 min |
| Mar 31, 8:21 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Washington | 54 min |
| Mar 31, 9:24 AM CDT | Special Weather Statement | TSA | Pawnee | 36 min |
| Mar 31, 9:35 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 115 min |
| Mar 31, 10:38 AM CDT | Severe Thunderstorm Warning | TSA | Washington | 67 min |
| Mar 31, 10:51 AM CDT | Severe Thunderstorm Warning | TSA | Nowata | 54 min |
| Mar 31, 10:56 AM CDT | Special Weather Statement | TSA | Creek | 34 min |
| Mar 31, 11:09 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 66 min |
| Mar 31, 11:13 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 62 min |
| Mar 31, 11:28 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers | 62 min |
| Mar 31, 11:33 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 42 min |
| Mar 31, 11:41 AM CDT | River Flood Warning | TSA | Osage | 9 hr |
| Mar 31, 11:42 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 93 min |
| Mar 31, 11:45 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 60 min |
| Mar 31, 11:50 AM CDT | Tornado Warning | TSA | Nowata | 29 min |
| Mar 31, 11:58 AM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Rogers, Wagoner | 77 min |
| Mar 31, 12:16 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Tulsa | 89 min |
| Mar 31, 12:30 PM CDT | Severe Thunderstorm Warning | TSA | Rogers | 75 min |
| Mar 31, 12:45 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Craig, Delaware, Mayes, Ottawa, Wagoner | 2 hr |
| Mar 31, 1:14 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Rogers, Wagoner | 31 min |
| Mar 31, 1:24 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 2 hr |
| Mar 31, 1:33 PM CDT | Flash Flood Warning | TSA | Cherokee, Mayes, Okmulgee, Rogers, Tulsa, Wagoner | 117 min |
| Mar 31, 1:45 PM CDT | Severe Thunderstorm Warning | TSA | Tulsa, Wagoner | 75 min |
| Mar 31, 1:49 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 71 min |
| Mar 31, 2:06 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee | 114 min |
| Mar 31, 2:31 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 59 min |
| Mar 31, 2:39 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware | 3 hr |
| Mar 31, 2:39 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Wagoner | 96 min |
| Mar 31, 2:43 PM CDT | Flash Flood Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee, Wagoner | 3 hr |
| Mar 31, 2:46 PM CDT | Tornado Warning | TSA | McIntosh, Okfuskee, Okmulgee | 32 min |
| Mar 31, 3:23 PM CDT | Flash Flood Warning | TSA | Cherokee, Delaware, Mayes, Muskogee, Okmulgee, Rogers and 2 more | 2 hr |
| Mar 31, 3:26 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 94 min |
| Mar 31, 3:51 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Haskell, McIntosh, Muskogee, Pittsburg and 1 more | 3 hr |
| Mar 31, 3:57 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 29 min |
| Mar 31, 4:02 PM CDT | Tornado Warning | TSA | Pittsburg | 28 min |
| Mar 31, 4:07 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 53 min |
| Mar 31, 4:11 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Muskogee, Sequoyah | 64 min |
| Mar 31, 4:48 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha | 87 min |
| Mar 31, 5:18 PM CDT | Severe Thunderstorm Warning | TSA | Sequoyah | 87 min |
| Mar 31, 5:40 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 2 hr |
| Mar 31, 5:48 PM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha, Sequoyah | 117 min |
| Mar 31, 6:00 PM CDT | Tornado Warning | TSA | Choctaw | 60 min |
| Mar 31, 6:14 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 61 min |
| Mar 31, 6:58 PM CDT | Tornado Warning | TSA | Choctaw | 47 min |
Nearby
River Flood Warnings in Oklahoma, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.